MAUDE Adverse Event Report: EQUASHIELD LLC EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD LLC EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number EQUASHIELD FEMALE LUER LOCK CONNECTOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hooking up female equashield to a flush to prepare to give chemo.Checking swivel to ensure proper attachment and the flush came off.Unsure of whether the flush or the female equashield was at fault, had charge nurse come attach two pieces together and had the same issue.Each time connecting this flush with equashield the flush was becoming detached despite triple checking the swivel.This made this flush and equashield not suitable to give chemo through and another flush and equashield had to be used to achieve proper safety features when giving chemo.

Brand Name
EQUASHIELD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD LLC
2 harbor park drive
port washington NY 11050
MDR Report Key24579033
Report Number24579033
Device Sequence Number9233203
Product Code ONB
UDI-Device Identifier07290013484536
UDI-Public(01)07290013484536
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
Report Date (Section F) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEQUASHIELD FEMALE LUER LOCK CONNECTOR
Device Catalogue NumberFC-1S
Device Lot Number2529083A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/13/2026